# SDR ABXA9700878

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055515
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT INBOARD SPOILER HAD SEVERAL AREAS OF DELAMINATION.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
